# SDR 98ZZZX2014

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58236
- Make and model: Bell 407
- Aircraft serial: 53069
- Engine: Allsn 250C47B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 23030911
- Condition: Cracked
- Location: Fuel Nozzle
- Part time: 821 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGHER THAN NORMAL MGT INDICATION BY PILOT WAS REPORTED.  INSPECTED AND PERFORMED TEST OF MEASURED GAS TEMPERATURE SYSTEM.  NO ANOMALLY OBSERVED.  UPON FURTHER INSPECTION FOUND SEAM WELDS AROUND FUEL NOZZLE BOSS CRACKED ALLOWING COOLING AIR TO ESCAPE.
